# SDR 2DYA20110504002

- Difficulty date: February 21, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 50,472 hours, 39,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 11272
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, RT OVERWING EMERGENCY EXIT DOOR, AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY IAW AMM 33-51-07.
